Citation: whimsicalpeach. "Too Much: An Experience with Vyvanse & Caffeine (exp108806)". Erowid.org. Jul 8, 2016. erowid.org/exp/108806
| T+ 1:15
| T+ 0:00
120 mg of Vyvanse
Starting dose: 80 mg at 11:00
Drank some monster.
Effects started at 12:00ish, nothing too major slight lightheadedness, played halo
Took 40 mg at 12:15
12:30 started feeling a bit more happy
Spent 6 hours writing a letter while listening to pandora
Started to see hallucinations, face was becoming smaller, turned into the hunchback of notre dame
I thought my skin was purple and I turned into an oompa loompa.
Paranoia and anxiety starts
Intense heart palpitations
Am I dying??? Am I overdosing?? I grabbed my inhaler which I haven't used in a year because I couldn't breathe and my mouth was so dry it hurt to swallow
Intense google searching on vyvanse overdose, and my body doesn't feel real, checked pulse to see if I was still alive
Slight nausea, more panic, more breathing problems
I was legitimately just scared to take a shit. Now listening to pandora again with headphones. Trying to meditate, twitchy eyelids when closed
Ended up calling friend over to watch over me, talked for hours
Vyvanse wore off almost 24 hours later.
feels like ecstasy, bites like hell.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.